# SDR 2009FA0000765

- Difficulty date: April 5, 2009
- Submitted: September 4, 2009
- Operation: General aviation
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Engine: Garrtt TFE731*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 30750161
- Part serial: 070233003230
- Condition: Damaged
- Location: Nr 5 Compressor
- Part time: 699 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE SUBJECT ENGINE WAS REMOVED FOLLOWING A COMMANDED INFLIGHT SHUTDOWN ON APRIL 5TH, 2009.  SHUTDOWN DETAILS: AT APPROX 39K, CREW NOTED NR 1 ENGINE THUMP AND VIBRATION, WITH OIL PRESSURE INDICATION IN RED (LOW).  CREW PERFORMED ENGINE SHUTDOWN.  ENG WAS RETURNED TO REPAIR AND O/H AND DISASSEMBLED AS REQUIRED TO ACCESS THE NR 5 BRG.  A MATERIAL ANALYSIS  (443741) WAS PERFORMED AND WITH FINDINGS INCONCLUSIVE.  (K)
